ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2019.21.44629

A Boolean Valued Analysis Approach to Conditional Risk

Zapata, J. M.
Vladikavkaz Mathematical Journal 2019. Vol. 21. Issue 4.
By means of the techniques of Boolean valued analysis, we provide a transfer principle between duality theory of classical convex risk measures and duality theory of conditional risk measures. Namely, a conditional risk measure can be interpreted as a classical convex risk measure within a suitable set-theoretic model. As a consequence, many properties of a conditional risk measure can be interpreted as basic properties of convex risk measures. This amounts to a method to interpret a theorem of~dual representation of convex risk measures as a new theorem of dual representation of conditional risk measures. As an instance of application, we establish a general robust representation theorem for conditional risk measures and study different particular cases of it.
Keywords: Boolean valued analysis, conditional risk measures, duality theory, transfer principle.
Language: English Download the full text  
For citation: Zapata, J. M. A Boolean Valued Analysis Approach to Conditional Risk, Vladikavkaz Math. J., 2019, vol. 21, no. 4, pp. 71-89. DOI 10.23671/VNC.2019.21.44629
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |